The Annals of Probability

Multivariate Distributions with Uniformly Distributed Projections

Gideon Schwarz

Full-text: Open access

Abstract

Is there a distribution in $n$ space that has the same uniform distribution for its projection in all directions?

Article information

Source
Ann. Probab. Volume 13, Number 4 (1985), 1371-1372.

Dates
First available: 19 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aop/1176992821

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aop/1176992821

Mathematical Reviews number (MathSciNet)
MR806234

Zentralblatt MATH identifier
0577.60016

Subjects
Primary: 60E05: Distributions: general theory
Secondary: 62E10: Characterization and structure theory

Keywords
Uniform marginals

Citation

Schwarz, Gideon. Multivariate Distributions with Uniformly Distributed Projections. The Annals of Probability 13 (1985), no. 4, 1371--1372. doi:10.1214/aop/1176992821. http://projecteuclid.org/euclid.aop/1176992821.


Export citation